# SDR FDEA202410161528

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,913 hours, 4,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T2201412G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD MAIN FLAP LOWER SURFACE WITH DENT AT 15" FROM OB FLAP SUPPORT   AN 13" FROM LOWER EDGE RH WING INBOARD MAIN FLAP LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R   REPAIR 1 FIGURE 201 (SHEET 2) NOTE "A" AND SRM 51-70-03-0G PAR 5.L FIGURE 16 (SHEET 1) REV   90 AUG 15/2024
